# SDR UALA2013040802305

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 57,252 hours, 6,687 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Controller
- Part number: 1167004141
- Part serial: 76
- Condition: Faulty
- Location: Pa System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ADDRESS STATUS MESSAGE.  REPLACED PASSENGER AREA CONTROLLER, OPS CHECKED GOOD.
